# SDR SWAA2024080515077

- Difficulty date: July 21, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 38,276 hours, 17,956 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST. OUT OF ADJUSTMENT FWD SERVICE DOOR 2024-402204<[01] PERFORMED OF ADJUSTMENT FWD SERVICE DOOR IAW B737-800 AMM 52-41-00-820-801;[02] CORRECTED STEP 1  PERFORMED OF ADJUSTMENT FWD SERVICE DOOR IAW B737-800 AMM 52-41-00-820-801 SEE INDIVIDUAL SIGN OFF BELOW;[03] TASK CARD COMPLETE.    SEE INDIVIDUAL SIGN OFF BELOW.
